# SDR AT0000010

- Difficulty date: November 26, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N834AT
- Make and model: Doug DC-9-32
- Aircraft serial: 47488
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercoastal
- Condition: Corroded
- Location: Bs 917
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A ROUTINE INSPECTION AT AVBORNE IN MIAMI FL, FOUND INTERCOASTAL CORRODED AT BS 917 RIGHT FUSELAGE FRAME.  FABRICATED AND INSTALLED NEW INTERCOASTAL AT BS 917 RIGHT FUSELAGE FRAME IAW DC9 SRM 51-00.
